MAUDE Adverse Event Report: VERATHON MEDICAL (CANADA) ULC. GLIDESCOPE®; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL (CANADA) ULC. GLIDESCOPE®; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number BFLEX¿ 5.8
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
The tip of a glidescope bflex 5.8 single-use bronchoscope broch off during a bronchoscopy done at bedside by intensivist in intensive care unit (icu).Patient on extracorporeal membrane oxygenation (ecmo).

Brand Name
GLIDESCOPE®
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL (CANADA) ULC.
20001 n creek pkwy
bothell WA 98011
MDR Report Key17548482
Report Number17548482
Device Sequence Number6854737
Product Code EOQ
UDI-Device Identifier00879123006400
UDI-Public(01)00879123006400
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
Report Date (Section F) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBFLEX¿ 5.8
Device Catalogue Number0570-0381
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/15/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/15/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight75 KG
Patient RaceWhite
Date Report Sent to FDA07/27/2023